Isomonodromic deformations of equations with irregular singularity
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 961-967
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a5,
author = {M. V. Fedoryuk},
title = {Isomonodromic deformations of equations with irregular singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {961--967},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a5/}
}
M. V. Fedoryuk. Isomonodromic deformations of equations with irregular singularity. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 961-967. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a5/